# SDR JR2R20250318185

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Chafed
- Location: Zone 200
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LONGBEAM AT RBL 12 BETWEEN FR 88 AND 89 IS CORRODED BEYOND LIMITS AT 2 NUTCLIP HOLES
